MAUDE Adverse Event Report: CREAGH MEDICAL FIRST CHOICE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CREAGH MEDICAL FIRST CHOICE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number UHP7574
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024 e1 (hcp, dist): the balloon catheter was used during a percutaneous transluminal angioplasty (pta) procedure.The site reported the initial balloon ruptured in a calcified area.The procedure was completed with the use of another balloon.There was no patient harm.No procedure delay was reported.
 
Event or Problem Description
Additional information received from the distributor indicated the target vessel had no calcification with approximately 80% stenosis.The lesion length was not provided.It was confirmed the balloon ruptured during initial inflation to 14atm inside of a stent.There was no patient harm.The event resulted in a procedure delay of approximately 5 minutes.No further medical intervention was required and the patient was in stable condition.Patient information was provided.

Brand Name
FIRST CHOICE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key19183197
Report Number3005994106-2024-00004
Device Sequence Number15240752
Product Code LIT
UDI-Device Identifier08570590020051
UDI-Public08570590020051
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model NumberUHP7574
Device Lot Number22202370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight109 KG